Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I noticed a few days back some tiny bumps on my skin, mainly on nose and cheeks. They aren t red but sometimes the bumps on my nose inflame and become really itchy. Is it some kind of skin infection because of the tubes I am using?
During the treatment some patients may develop some adverse effects predominantly of the skin and subcutaneous tissue: burning and itching (in absolute the most common side effect), contact dermatitis, dryness and skin irritation.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]